Title: Federalism as Fairness
Authors: De Schutter, Helder # ×
Issue Date: Jun-2011
Publisher: Blackwell Publishers
Series Title: Journal of Political Philosophy vol:19 issue:2 pages:167-189
ISSN: 0963-8016
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Ethics, Social and Political Philosophy
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
FederalismasFairness-JPP-proof.pdfProof Accepted 235KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science